# SDR DHL2004745520

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-PICCOLO TUBE CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; LT WING IB L/E INT STIFFENER IB SIDE OF WBL 92 FRAME 12 INCHES FROM FWD SPAR IS CRACKED ON TOP.  REMOVED DAMAGED ANGLE AND FABBED NEW FROM 7075-T6 .040 PO NR 900920 DIM 3.1250 INCH X2 INCHES X3 INCHES X .5 INCHES IAW SRM 51-30-2, 57-20-2 FIG 1. ANGLE TREATED AND PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW SRM 51-30-2. LEAK CHECK GOOD IAW  MM 29-11-00, MM 30-13-0.
